# SDR SWAA2022121273544

- Difficulty date: November 19, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET ANGLE, BS 500D, S19R IN THE FWD CARGO BAY,  REPLACED THE GUSSET IAW SRM 51-10-02, ITEM 9, AND DWG 143A7902, REV -.
